Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 8 No. 1 (2017)
Vol. 8 No. 1 (2017)
DOI:
https://doi.org/10.26713/cma.v8i1
Published:
21-10-2017
Research Article
Double Total Domination in Harary Graphs
Adel P. Kazemi, Behnaz Pahlavsay
1 - 6
165
PDF
149
Apostol Type
(
p
,
q
)
-Bernoulli,
(
p
,
q
)
-Euler and
(
p
,
q
)
-Genocchi Polynomials and Numbers
Ugur Duran, Mehmet Acikgoz
7 - 30
162
PDF
133
On Generalization of Fejer Type Inequalities
Mohsen Rostamian Delavar, M. De La Sen
31 - 43
132
PDF
137
Several Inequalities for Khatri-Rao Products of Hilbert Space Operators
Arnon Ploymukda, Pattrawut Chansangiam
45 - 60
122
PDF
150
On Sperner
Γ
-(semi)hypergroups
M. Iranmanesh, M. Jafarpour, H. Aghabozorgi
61 - 68
135
PDF
95
Δ
-Convergence and Uniform Distribution in Lacunary Sense
B. Aris, Mehmet Küçükaslan
69 - 86
144
PDF
124
Generalized Derivations on Prime Rings with Involution
Adel Alahmadi, Husain Alhazmi, Shakir Ali, Abdul Nadim Khan
87 - 97
311
PDF
242
Four Vertex-Degree-Based Topological Indices of VC
5
C
7
[
p
;
q
]
Nanotubes
Muhammad K. Jamil, Aisha Javed, Waqas Nazeer, Mohammad R. Farahani, Yingying Gao
99 - 105
146
PDF
228
Characterization of
(
m
,
n
)
-high-ideals of posemigroups when they are
0
∗
-minimal
M. M. Shamivand, H. Doostie, H. Rasouli
107 - 117
142
PDF
113
Make a Submission
Make a Submission
Indexed in
Keywords
Common fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Casson fluid
Efficiency index
Decision making
Hybrid nanofluid
Domination
Eigenvalues
Frame
Frames